# SDR SWAA2022031201683

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB L/H FLOOR TO SIDEWALL SUPPORT IS CRACKED STA 500A LBL 22 WL 156 (MARKED) / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 143A7501 MADE FLOOR TO SIDEWALL SUPPORT FROM BAC 1496-444 #7075T62 LOT# 1395613-1 MADE3 SPLICE -2 FROM BAC1496-444 # 7075T62 LOT# 1395613-1 IAW 53-00-53-2R-5 INSTALLED AT BS 500+10 LBL24 WL154
